# SDR AALA20110602TUL05

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 57,644 hours, 29,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-BRACKET GOUGED STATION 1155 LONGERON 29 RIGHT.  REMOVED AND REPLACED T-BRACKET STATION 1155 LONGERON 29 RIGHT PER AARD 51-10-00-5, BOEING DRAWING NUMBER 9936073, SRM 51-30-05.
